LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Chronic cough when infusing iv fluids or antibiotics

 - UBBFriend: Email this page to someone!    
Author Topic: Chronic cough when infusing iv fluids or antibiotics
luvema
LymeNet Contributor
Member # 26650

Icon 1 posted      Profile for luvema     Send New Private Message       Edit/Delete Post   Reply With Quote 
Had to go to the ER because i am been having a cough for hours after infusing iv fluids, i am not sure what happened.

They did a ct of my chest and it was normal. They said maybe it's a buble of air that went through but I am not sure.

Also my chest hurts everything i infuse the antbiotics.

Anyone have experince with this?

I felt like i was chocking

--------------------
Ema

Posts: 394 | From Southern California | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
jupiter76
LymeNet Contributor
Member # 37697

Icon 1 posted      Profile for jupiter76     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi, I also had/have this problem since I became sick. I get coughing from some antibiotics as well as rizols and everything hot like pepper. Which antibiotics do you get? I never got coughing from cell wall antibiotics. It's always inter acellular ones.
CT and x-ray were o.k. For me it's probably a kind of die off. Think of mycoplasma, chlamydia and babs. I have a form of BLO but not typical Bart because levaquin does not work. Doxy was almost useless even I.v. One of the best was pure tetracycline and flagyl/tinidazol. Clari, ketek were good. Rizols were good. Think of lungworms as well. Praziquantel helped a lot but taken two weeks. Do you have any skin issues? Red dots or a kind of rash? Which antibiotics do you get I.v.? Do you have hair loss? Do you have floaters in the eyes?

Posts: 185 | From Germany | Registered: May 2012  |  IP: Logged | Report this post to a Moderator
luvema
LymeNet Contributor
Member # 26650

Icon 1 posted      Profile for luvema     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thank you for your response...

I get eye floaters all the time, with and without antibiotics.
I also have a skin issues mostly with heat summer time. My rash is pumpy and it's my skin color. And I do experince hair loss.

I am on zithro and invaz

--------------------
Ema

Posts: 394 | From Southern California | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
jupiter76
LymeNet Contributor
Member # 37697

Icon 1 posted      Profile for jupiter76     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hey, you are the first one I get to know with this kind of symptom combination. Let's stay in contact. I can't understand what pumpy means. I'm from Germany. Can you describe this better? My rash came years before I got so sick and especially in summer. I also have heat intolerance. The rash always got worse with metronidazole/tinidazol. For me it's a kind if die off. First I thought it was mold. My rash was itchy when it was hot (summer) now it's almost gone. Another big problem is my brain which feels rapidly overloaded when discussing with others. I have, eye floaters since I got sick but this is not really a problem except the bug behind all this. Cumanda and Samento from Cowden also worked, cumanda better. Go slowly the improvement is very slow but steady for me.
If you have more experiences with therapy, please tell me what helped best and what didn't.

Posts: 185 | From Germany | Registered: May 2012  |  IP: Logged | Report this post to a Moderator
Carol in PA
Frequent Contributor (5K+ posts)
Member # 5338

Icon 1 posted      Profile for Carol in PA     Send New Private Message       Edit/Delete Post   Reply With Quote 
Jupiter76, I think Ema meant to say that her rash is "bumpy."

A bump is a raised area.

Posts: 6942 | From Lancaster, PA | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.